# SDR ASAA0954208

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6 hours, 3 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6491
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 6 hours, 3 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 ANTI ICE VALVE STUCK CLOSED.  GROUNDED YES.  VERIFIED ENG NR 1 ANTI ICE VALVE INOP REF MM 30 21 00 710 801.  INSTALLED MIG 51 SAFETY TAGS ON OPEN C/B'S AND NR 1 FUEL S/O LEVER 93970.  R&R ENGINE COWL TAI VALVE IAW 30 21 11 400 801.  ENGINE COWL TAI VALVE INSTALLATION TEST GOOD PER SAME.  ALL MIG 51 ON CB'S AND FUEL SHUT OFF LEVER REMOVED.  CB'S RESET.  SEAMC "DAN" NOTIFIED FOR PARTS CERTIFICATION.
